# SDR 9700609302

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Broken
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE TAIL COMPARTMENT TEMPERATURE HIGH WARNING LIGHT ILLUMINATED.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE AND RETURNED TO MSP.  MAINTENANCE FOUND THE LEFT WATER SEPARATOR BROKEN IN HALF.  REPLACED THE WATER SEPARATOR ASSEMBLY, OPERATIONAL CHECK OK.
